Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quotient groups of topological groups with no small subgroups


Author: Sidney A. Morris
Journal: Proc. Amer. Math. Soc. 31 (1972), 625-626
MSC: Primary 22A05
DOI: https://doi.org/10.1090/S0002-9939-1972-0293000-9
MathSciNet review: 0293000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown here that a quotient group of a topological group with no small subgroups can have small subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05

Retrieve articles in all journals with MSC: 22A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293000-9
Keywords: Topological group with no small subgroups, free abelian topological group, quotient group
Article copyright: © Copyright 1972 American Mathematical Society